# SDR JJBA20111008001

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8314
- Aircraft serial: 553
- Aircraft time: 21,828 hours, 23,894 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED BAGGAGE SMOKE DETECTOR LIGHT ILLUMINATED ON LANDING ROLL.  MX CREW CLEANED SENSING COMPONENTS, PERFORMED OPS CHECK SATISFACTORY.
